# SDR ASAA0782229

- Difficulty date: November 8, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5955401503
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON IS DENTED APPROX 2 INCHES FORWARD OF TRIM TAB O/B HINGE LOWER SURFACE.  PREPARED DAMAGED AREA IAW MD80 SRM 51-90-0 PG 9, APPLIED LAYER OF MIL C 9084 FIBERGLASS BONDED REPAIR IAW MD80 SRM 51-90-0 PG 44.
